# SDR JGVR20210216001

- Difficulty date: February 16, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N661QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605677
- Aircraft time: 12,553 hours, 9,563 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR TORQUE TUBE IS CORRODED. REMOVED CORRODED INBOARD TORQUE TUBE DUE TO LEVEL 2 CORROSION FROM L/H ELEVATOR P/N 6634200-809LH S/N 0000210. INSTALLED NEW CUSTOMER SUPPLIED TORQUE TUBE P/N 6634002-15 PER CESSNA 560XL SRM 51-40-03, 51-40-06, AND 55-20-02.
